# SDR HEEA955735

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 2435 · Starter-Generator
- Part: Field Assy
- Part number: 230321827
- Condition: Defective
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIELD SHOES ARE RUBBING ON ARMATURE.  REMOVED FROM STARTER GEN. P/N 23081-018, S/N 4902.
